Visualization. Talks

Delaunay Triangulations of Polyhedral Surfaces, Discrete Laplace-Beltrami Operator and Applications, 24th Symposium on Computational Geometry (SCG'08), U Maryland, June, 2008 (view with Adobe Reader 8, includes 3D images)

Discrete Minimal Surfaces From Quadrilaterals, Congress on Minimal and Constant Mean Curvature Surfaces, Buzios, August, 2007

Surfaces made from circles, Eurographics/ACM SIGGRAPH Symposium "Geometry Processing", Nice 2004

Minimal surfaces from circle patterns: geometry from combinatorics, A.I.Bobenko, T.Hoffmann, B.Springborn, Minimal Surfaces from circle patterns: Geometry from Combinatorics, Ann. of Math. 164:1 (2006) 231-264, Preprint math.DG/0305184

Approximation of smooth surfaces with constant negative Gaussian curvature by discrete K-surfaces  by D. Matthes and T. Hoffmann from A.I.Bobenko, D.Matthes, Yu.B.Suris, Nonlinear hyperbolic equations in surface theory: integrable discretizations and approximations results, math.NA/0208042

Visualization by T. Pavlyukevich of the CMC1 Trinoids in Hyperbolic Space from A.I. Bobenko, T.V. Pavlyukevich, B.A. Springborn, Hyperbolic constant mean curvature one surfaces: Spinor representation and trinoids in hypergeometric functions, Math. Z. 245 (2003) 63-91, math.DG/0206021

Adding handles to the helicoid, Summer School on the Global Theory of Minimal Surfaces, MSRI, Berkeley, July, 2001 (includes 3D images with jDvi)

Visualization by T. Hoffmann of Circle Patterns  from A.I. Bobenko, T. Hoffmann, Conformally symmetric circle packings. A generalization of Doyle spirals,  Experimental Mathematics 10:1 (2001), 141-150 SFB288 Preprint 468 (2000)

Visualization by K. Fiedler of Multibubbletons  (Cylinders with constant mean curvature) animated gif, mpg

Visualization by U. Heller of the Discrete Spinning Top from A.I. Bobenko, Yu.B. Suris, Discrete time Lagrangian mechanics on Lie groups, with an application on the Lagrange top, Comm. Math. Phys. 204 (1999), 147-188  SFB288 Preprint 345 (1998)

Visualization by U. Heller of the Discrete Affine Spheres from A.I. Bobenko, W.K. Schief, Affine Spheres: Discretization via Duality Relations, Experimental Mathematics 8:3 (1999), 261-280 SFB288 Preprint 297 (1997)